# SDR USAA2014111000009

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 52,672 hours, 19,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1L & 11R EMER LIGHT LENS MISSING.  REPLACED SEATS 1L & 11R EMER LIGHT LENS AS REQUIRED.
